Advanced search

Multivariable functions of higher spin

(2000) JOURNAL OF NATURAL GEOMETRY. 18(1-2). p.101-114
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Sommen, Franciscus, and G Bernardes. 2000. “Multivariable Functions of Higher Spin.” Journal of Natural Geometry 18 (1-2): 101–114.
APA
Sommen, F., & Bernardes, G. (2000). Multivariable functions of higher spin. JOURNAL OF NATURAL GEOMETRY, 18(1-2), 101–114.
Vancouver
1.
Sommen F, Bernardes G. Multivariable functions of higher spin. JOURNAL OF NATURAL GEOMETRY. 2000;18(1-2):101–14.
MLA
Sommen, Franciscus, and G Bernardes. “Multivariable Functions of Higher Spin.” JOURNAL OF NATURAL GEOMETRY 18.1-2 (2000): 101–114. Print.
@article{130864,
  author       = {Sommen, Franciscus and Bernardes, G},
  issn         = {0963-2654},
  journal      = {JOURNAL OF NATURAL GEOMETRY},
  language     = {eng},
  number       = {1-2},
  pages        = {101--114},
  title        = {Multivariable functions of higher spin},
  volume       = {18},
  year         = {2000},
}